Ordnungseigenschaften Holomorpher Funktionen.

Georg Aumann

Manuscripta mathematica (1969)

  • Volume: 1, page 231-240
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Aumann, Georg. "Ordnungseigenschaften Holomorpher Funktionen.." Manuscripta mathematica 1 (1969): 231-240. <http://eudml.org/doc/153978>.

author = {Aumann, Georg},
journal = {Manuscripta mathematica},
keywords = {complex functions},
pages = {231-240},
title = {Ordnungseigenschaften Holomorpher Funktionen.},
url = {http://eudml.org/doc/153978},
volume = {1},
year = {1969},

AU - Aumann, Georg
TI - Ordnungseigenschaften Holomorpher Funktionen.
JO - Manuscripta mathematica
PY - 1969
VL - 1
SP - 231
EP - 240
KW - complex functions
UR - http://eudml.org/doc/153978
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.